# SDR CA970624031

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WA2002
- Condition: Broken
- Location: Hyd Sys
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON RETURN FROM A FIRE FIGHTING MISSION, THE PILOT NOTICED THE RUDDER PETALS WERE HARD TO OPERATE ON THE GROUND WITH ONE ENGINE RUNNING. POST FLIGHT INSPECTION FOUND THE HYDRAULIC PUMP HAD BROKEN IN TWO. CONSIDERING THE SHORT TIME HYDRAULICS WERE LOST IT IS THOUGHT THE PUMP BROKE ON OR AFTER LANDING. THE HYDRAULIC PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
